# SDR GTIA2015011201482

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 16,023 hours, 7,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE OPS TEST OF THE CABIN EMERGENCY LIGHTS, GOT AN EPSU, 12WL, EMERGENCY R/ DEU B, 300RH6, CODE.  R & R EPSU 12WL IAW AMM 33-51-38.  OPS CHECKED NORMAL NO FURTHER FAULTS REPORTED.
